# SDR C2XA99IA228

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: S5337300020000
- Condition: Corroded
- Location: Frame 36-37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND CORROSION ON PLATE BETWEEN FRAMES 36 AND 37 AT STRINGER 14R.  REPLACED THRESHOLD PLATE IAW SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
